# SDR YV3R2019031600044

- Difficulty date: March 8, 2019
- Submitted: March 16, 2019
- Operation: General aviation
- Aircraft: HC-CU
- Make and model: Robsin R44
- Aircraft serial: 2561
- Aircraft time: 89 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A0064
- Part serial: 201029
- Condition: Faulty
- Location: Cockpit
- Part time: 89 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE, P/N: A600-4, WAS FAULTY.
